# SDR DHL2003726005

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 SYSTEM-B FIRE DETECTION LIGHT ILLUMINATED.  TRANSFERRED TO DMI NR 12942 PER DHL MEL 26-13-1 CAT-C.  PLACARD INSTALLED.  MAINTENANCE CONTROL WAS NOTIFIED.  REF DMI NR 12942 NR 3 ENGINE SYSTEM B-LOOP FIRE DETECTION.  TROUBLESHOT TO SHORTED FIRE WALL LOOP.  PART ORDERED.  DMI 12942 REMAINS OPEN.  REF DMI 12942 - NR 3 ENGINE B-SYSTEM FIRE LOOP INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE LOOP, NO HELP.  FOUND NEW PART BAD FROM STOCK.  CLEANED OIL FROM CONNECTORS, OPS CHECKED GOOD PER M/M 26-11.  THIS CLEARS DMI 12942, PLACARDS REMOVED.
